Revista Matemática Iberoamericana


Full-Text PDF (974 KB) | Table of Contents | RMI summary
Volume 9, Issue 2, 1993, pp. 315–332
DOI: 10.4171/RMI/139

Initial traces of solutions to a one-phase Stefan problem in an infinite strip

Daniele Andreucci[1] and M. K. Korten[2]

(1) Dipartimento Metodi e Modelli, Università di Roma La Sapienza, via A. Scarpa 16, 80161, ROMA, ITALY
(2) Departamento de Matemática, Universidad de Buenos Aires, 1428, BUENOS AIRES, ARGENTINA

No abstract available for this article.

No keywords available for this article.

Andreucci D, Korten M. Initial traces of solutions to a one-phase Stefan problem in an infinite strip. Rev. Mat. Iberoamericana 9 (1993), 315-332. doi: 10.4171/RMI/139